| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
09/24/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the zxr00 25.5 diopter intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye) on (b)(6) 2018.The lens was explanted (b)(6) 2018 due to a complaint of astigmatism after surgery.The patient chose to have the lens exchanged.There was no incision enlargement.It was reported the patient outcome did not significantly interfere with activities of daily life.No additional information was provided to johnson & johnson surgical vision.
Additional Manufacturer Narrative
The product testing could not be performed as the product was not returned.The reported complaint could not be verified.The manufacturing records for the product was reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints were received for this production order.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.